# SDR SWAA2014063029506

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 87,659 hours, 64,977 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: BN1697
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB DELAMINATED.  R & R AILERON TAB IAW MM.
